# SDR USAA2014112100002

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 37,280 hours, 24,948 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR FLAP NOT RESPONDING, LANDED WITHOUT INCIDENT.  REPLACED NR 1 RT & LT FLAP ROTARY ACTUATOR.
